# SDR SWAA2021111929234

- Difficulty date: October 12, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER ADF 1 ANTENNA AT FASTENER HOLES AT BS 693 - BS 702 BETWEEN STR 1 AND STR 2R. ; / [01] REMOVED CORROSION ON SKIN BS 693-702 AT FASTENER HOLES BETWEEN STR1 AND STR2R PER SRM 51-10-02-0G-0; [02] ADDED MEASUREMENT CHART; [03] VERIFIED MEASUREMENT CHART; [04] VERIFIED CORRECTIVE ACTION ENTRY 1. ALL CORROSION REMOVED.; [05] UT THICKNESS TESTED BLENDED AREAS PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .036'. FILLED OUT GRID MAP FOR ENGINEERING. CAL ID E650 ATS2342.; [06] LIMIT STATEMENT FROM OUT OF LIMITS PER ARM90-7023-01 ONLY .002 MAX ONLY; [07] VERIFIED CORRECTIVE ACTION ENTRY 6. OUT OF LIMITS.; [08] HFEC INSPECTED BLENDED AREAS IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  EQUIP ID#: IS000450 S/N: N500D000M120071; [09] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  HFEC INSPECTED COUNTERSINKS IAW 737 NDTM PART 6 53-30-00 PROCEDURE 3; NO CRACKS NOTED.   EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [10] AS PER EA 21-153-03198; THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITH AN INSPECTION THRESHOLD DEFINED IN EA 21-153-03198-DTI. REF: MPM 52.07.01.03 PARAGRAPH 1.B.; [11] VERIFIED CORRECTIVE ACTIONS STEP 10.
